MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 60/6 PCC MIMX
Lot Number UNKNOWN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the netherlands.It was reported that the patient faced an insulin delivery issue and stated that insulin was dripping or squirting from the end of the set during the last set change before connecting it at the customer's site.A low blood glucose event (low bgs) was reported by the patinet, who experienced a significant health risk due to the insulin delivery issue.However, they treated the low blood glucose (low bg) event by consuming some carbohydrates.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/6 PCC MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19327928
Report Number3003442380-2024-01628
Device Sequence Number19608382
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date05/16/2024
Patient Sequence Number1
Patient SexUnknown